# SDR SWAA2017022712141

- Difficulty date: February 1, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 28,879 hours, 19,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7510
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE UNDER THE LT FLOOR TO SIDEWALL SUPPORT,  CRACKED BETWEEN BS 440 - 460.   R & R THE BAFFLE IAW SRM & DWG.
